# SDR DALA2015111306935

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD DOOR JAMB, BS 937, X-8 AT W/W .  CRACK WAS STOP DRILLED AND FABRICATED DOUBLER TREATED AND PAINTED IAW SRM 53-01, FIG 2 AND 51-10-3, PAR 14.
